# SDR 2006UALA02264

- Difficulty date: November 26, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 19,990 hours, 5,215 cycles
- Engine: Pwa PW4052
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECT ODOR IN COCKPIT, SOURCE UNKNOWN. ACCOMPLISHED CHECK OF ENTIRE COCKPIT. INSPECTED BEHIND THE P-6 PANEL, OPEN UP ALL OVERHEAD CB PANELS RANDOMLY PULLED SEVERAL INSTRUMENTS ON CAPTAINS AND FO'S PANELS AND CENTER CONSOLE. ALSO INSPECTED FWD E&E COMPARTMENT ON BOTH LEFT AND RIGHT SIDE. COULD NOT FIND ANYTHING WRONG OR OUT OF THE NORMAL. RETURNED TO SERVICE.
